Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I have some red colour rashes on my penis

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
Doctor.. I have some red coliur rashes on my penis... I am in saudi arabia and am very scared to get it tested
Posted Sat, 22 Mar 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 46 minutes later
Brief Answer: Rashes on penis Detailed Answer: Hello, Welcome to healthcare magic. I understand that you are having some rashes on your penis and you are concerned and anxious about it. There are quite a few causes of rashes on the genitals like candidial balanoposthitis, contact dermatitis, herpes genitalis, lichenn planus, etc. Could you give me a few details so that we can assess better? 1. For how many days have you had the rash? 2. Which part of the penis are the rashes present? ( shaft, foreskin, glans?) 3. Is it itchy? 4. Do you have burning sensation when you pass urine? 5. Do you have any pus discharge from your urethra? 6. Have you noticed any ulcerations ( wounds)? 7. Have you had sexual exposure prior to onset of rashes? If yes, was it protected( with a condom) or unprotected? 8. Are you a diabetic? Please upload a clear photograph of the rash. ( you have the option of uploading a photograph on the right hand side of your page) Please get back to me with the above details. Please do mention the blood tests you have done with the reports. Regards, Dr. Johny Chacko
Above answer was peer-reviewed by
Follow-up: I have some red colour rashes on my penis 22 minutes later
Doctor to answer your question 1. I saw it yesterday and i see that those numbers may have increased 2. predominantly on the skin and maybe two tiny ones on the tip (underneath) 3. it is not itchy 4. Yes i had senstation when i passed urine. It used to pain and i went to the doctor, they tested complete urine analysis, creatinine, ultra sound of urinary bladder and complete blood count. At the time of the test i did not have these. The doctor said that all was fine and prescribed clarithromycin. Now from yesterday night i do not have pain when i pass urine. 5. no puss discharge 6. no wounds 7. yes i had exposure, protected, oral was unprotected 8 No i am not diabetic I am in saudi arabia and there are no clinics to be tested further... and moreover i am scared to go for any further test. An indian working in saudi arabia will attach a photograph and send separately.
Answered by Dr. Johny Chacko 9 hours later
Brief Answer: Herpes genitalis Detailed Answer: Hello, i have gone through the additional history provided by you and also the clinical photograph and the reports. It seems to me that you have having a viral infection called Herpes genitalis. This is a sexually transmitted infection. It could occur even after oral intercourse if the partner has herpes lesions in the oral cavity. You need to be treated with an oral antiviral Tablet. Acyclovir 400 mg three times a day for 5 days. You could also apply Acyclovir ointment ( e.g.- Acivir ointment) 3 times a day but oral intake is a must. These have to be prescribed by a dermatologist /GP. You also need to be tested for HIV 1 and 2 and VDRL ( test for syphilis ). Hope this addresses your concern. If you have any more queries, I will be glad to answer. Regards, Dr. Johny Chacko
Above answer was peer-reviewed by
Follow-up: I have some red colour rashes on my penis 33 minutes later
the medicines bought. .. I have a feverish feeling also.. any medicine for this. ... I will take up the test in another four days.. am I highly susceptible fir Hiv Doctor, after applying the ointment for five days and completing the course as prescribed by you, will the blister kind of stuff go away, when will i feel that it is subsiding.
Answered by Dr. Johny Chacko 1 hour later
Brief Answer: Herpes genitalis Detailed Answer: Hello, You can take T.Paracetamol 500 mg as and when you feel feverish ( upto 4 times a day.) It is not possible to tell whether you are highly susceptible to HIV based on this episode alone.Any unprotected sexual intercourse is a risk for contacting HIV. A diagnosis of sexually transmitted disease warrants a testing for HIV and VDRL as they are all sexually transmitted infections. The blisters should subsided in 2-3 days time. If, at the end of 5 days, you feel they have still not completely subsided, please continue the tablets for another 2 days.( totally 7 days) Hope this has cleared your queries. If you have any more queries, please get back to me. Regards, Dr. Johny Chacko
Above answer was peer-reviewed by
Follow-up: I have some red colour rashes on my penis 29 hours later
can you please suggest a place in Bangalore for the test. ... leaving in two days... staying in XXXXXXX nagar
Answered by Dr. Johny Chacko 12 hours later
Brief Answer: Labs in Indiranagar Bangalore Detailed Answer: Hello, Every big lab will do HIV and VDRL testing. Lotus diagnostics / Thyrocare / Clumax diagnostics / XXXXXXX diagnostics etc are in or around Indiranagar. You may get it done in any of these labs. Hope I have answered your query. Wish you good health and take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor